7-Year-Old Boy Dies from Heart Attack After Pfizer Injection

On 16 February 2022, a 7-year-old boy in Seattle Washington died from a heart attack with blood clots in his coronary artery and liver. He died 13 days after being injected with a Pfizer “vaccine.”



He suffered shock and cardiac arrest. He could not be resuscitated and died in the emergency department, APAR TV reported. His death was recorded on the US VAERS database.




APAR’s article continued: “A CDC-funded study published [7 March 2022] in The Lancet concludes that most of the Covid vaccine-related adverse events reported during the first six months of the U.S. deployment were “mild and short-lived,” despite the thousands of deaths reported to VAERS.”


Jessica Rose, PhD, attempted to replicate the lancet authors’ findings through independent analysis of VAERS data. Although it filtered the database using three different dates, it could not replicate the results of the Lancet study.”


Dr. Jessica Rose, a Canadian researcher, reviewed the VAERS record for the 7-year-old victim. On her Substack, she listed his symptoms as shown in the database:


“Atrioventricular block, Blood glucose normal, Blood lactic acid, Brain natriuretic peptide increased and Carbon dioxide decreased. He suffered a cardiac arrest. They tried to resuscitate him but it didn’t work. He died in the emergency department. They said he had arrived there listless and lethargic.”


This little boy had no history of illness and was not on any medication, Dr. Rose noted, “there is no other logical explanation for his death other than the shot.”


“Something happened to destroy his little heart within less than 2 weeks of getting injected with this p-fizer garbage. He must have been very uncomfortable for those 2 weeks. 7 years old. I remember being 7. I couldn’t imagine if I was having chest pain at that age that I ever would have even told my parents or even known it was strange. Especially since there is absolutely no way that the injection he was given could possibly cause chest pain, lethargy, listlessness or death,” she wrote.


Our thoughts and prayers are with his family.

Sources:

  • Silly adults, this one’s for kids, Jessica Rose, 9 May 2022

  • Covid Vaccine Adverse Reactions on Telegram, 9 May 2022

5 views0 comments